# SDR UALA2012022001042

- Difficulty date: February 19, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 35,807 hours, 14,603 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER 3 SERVICE CHECK, CABIN EMERGENCY LIGHT TEST FAILED.  EPSU BATTERY FWD LEFT AND EPSU COMM AFT LEFT.  FOUND CONNECTOR DISCONNECTED AT ROW 22ABC, RECONNECTED CABIN EMERGENCY LIGHTS TESTED GOOD.
